# SDR CA101221012

- Difficulty date: December 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dorner DO328300
- System (JASC): 2710 · Aileron Control System
- Part: Disconnect Unit
- Part number: 43282
- Condition: Failed
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C CHECK INSPECTION ON THE AICRAFT, A FUNCTIONAL TEST OF THE AILERON DISCONNECT UNIT WAS PERFORMED. THE UNIT FAILED THE TEST. THE DEFECTIVE PART WAS REMOVED AND AN ACCESS PANEL ON THE UNIT WAS OPENED PER THE CMM AND FOUND BROKEN PIECES OF THE INTERNAL MECHANISM. A SIMILAR TEST WAS PERFORMED ON THE ELEVATOR DISCONNECT SYSTEM AND NO FAULTS WERE FOUND.
